Follow
Johann (Janos) A. Makowsky
Johann (Janos) A. Makowsky
Faculty of Computer Science, Technion - Israel Institute of Technology, Haifa, Israel
Verified email at cs.technion.ac.il - Homepage
Title
Cited by
Cited by
Year
Linear time solvable optimization problems on graphs of bounded clique-width
B Courcelle, JA Makowsky, U Rotics
Theory of Computing Systems 33 (2), 125-150, 2000
10142000
On the fixed parameter complexity of graph enumeration problems definable in monadic second-order logic
B Courcelle, JA Makowsky, U Rotics
Discrete Applied Mathematics 108 (1), 23-52, 2001
2742001
Algorithmic uses of the Feferman–Vaught theorem
JA Makowsky
Annals of Pure and Applied Logic 126 (1-3), 159-213, 2004
2672004
Identifying extended entity-relationship object structures in relational schemas
VM Markowitz, JA Makowsky
IEEE transactions on Software Engineering 16 (8), 777-790, 1990
261*1990
Embedded implicational dependencies and their inference problem
AK Chandra, HR Lewis, JA Makowsky
Proceedings of the thirteenth annual ACM symposium on Theory of computing …, 1981
1551981
Why Horn formulas matter in computer science: Initial structures and generic examples
JA Makowsky
Journal of Computer and System Sciences 34 (2-3), 266-292, 1987
1491987
Unification as a complexity measure for logic programming
A Itai, JA Makowsky
The Journal of Logic Programming 4 (2), 105-117, 1987
141*1987
Counting truth assignments of formulas of bounded tree-width or clique-width
E Fischer, JA Makowsky, EV Ravve
Discrete Applied Mathematics 156 (4), 511-529, 2008
1302008
ON THE CLIQUE–WIDTH OF GRAPH WITH FEW P4'S
JA Makowsky, U Rotics
International Journal of Foundations of Computer Science 10 (03), 329-348, 1999
1131999
A proof rule for fair termination of guarded commands
O Grumberg, N Francez, JA Makowsky, WP de Roever
Information and Control 66 (1-2), 83-102, 1985
1021985
Δ-logics and generalized quantifiers
JA Makowsky, S Shelah, J Stavi
Annals of Mathematical Logic 10 (2), 155-192, 1976
861976
Coloured Tutte polynomials and Kauffman brackets for graphs of bounded tree width
JA Makowsky
Discrete Applied Mathematics 145 (2), 276-290, 2005
852005
An extension of the bivariate chromatic polynomial
I Averbouch, B Godlin, JA Makowsky
European Journal of Combinatorics 31 (1), 1-17, 2010
79*2010
Restrictions of minimum spanner problems
G Venkatesan, U Rotics, MS Madanlal, JA Makowsky, CP Rangan
Information and computation 136 (2), 143-164, 1997
771997
From a zoo to a zoology: Towards a general theory of graph polynomials
JA Makowsky
Theory of Computing Systems 43, 542-562, 2008
70*2008
Query languages for hierarchic databases
E Dahlhaus, JA Makowsky
Information and computation 101 (1), 1-32, 1992
67*1992
Chapter XVIII: Compactness, Embeddings and Definability
JA Makowsky
Model-theoretic logics 8, 645-717, 1985
671985
Computing graph polynomials on graphs of bounded clique-width
JA Makowsky, U Rotics, I Averbouch, B Godlin
Graph-Theoretic Concepts in Computer Science: 32nd International Workshop …, 2006
592006
Positive results in abstract model theory: A theory of compact logics
JA Makowsky, S Shelah
Annals of Pure and Applied Logic 25 (3), 263-299, 1983
59*1983
Connection Matrices and the Definability of Graph Parameters
T Kotek, JA Makowsky
Logical Methods in Computer Science 10 (ISSUE 4), 2014
55*2014
The system can't perform the operation now. Try again later.
Articles 1–20